Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why my periods are getting late after stopping my pill to conceive ?

hi im 22 i was on the pill for 3 months i then came off it to try and concieve. i had my period 24 days ( on time) after i stopped the pill. then my second period was 3 days late. but this one is now 14 days late which ive never been this late before. i took 2 test on the day after my missed period which i could c very very faint positive. then 5 days later i took 3 more to make sure which they came out very veyr positive too. so i also took a digital which came out not pregnant and since then they have been negative. ive had cramping like im gonna start but never comes.
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
If the pregnancy was even faint posititve it means that the chances are there that you conceived. may be the foetus formed was not viable or was a blighted ovum.It is best to have an ultrasound scan to know the exact situation or just wait for your heavy periods without taking any medicine.
Dr. Rakhi Tayal
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor